# SDR AALA20060595

- Difficulty date: August 21, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 22 INOPERATIVE.  REPAIRED LIGHT ASSEMBLY AT SEAT ROW 22 FOR INOPERATIVE EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
